Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    bigpappasmurf is offline New Member
    Join Date
    Feb 2004
    Posts
    2

    syd group 300ml painful

    just started using the 300 ML syd group Anabolic dn (cypionato de Nandrolena) with the big buff kangaroo, anyway, after taking just 1cc I can't even get my shoes on!! the pain is unbearable. i'm no stranger to shots in the rear, but i can't sit on the bowl without massive pain. after 2 shots the pain seems to last 3-4 days. anyone have this same experience and if so what should i do??? by the way i was stacking it with 1 cc of cyp (anabolic tl from syd). help, my butt is on fire!!!!!

    thx bigpappa

  2. #2
    DF2003's Avatar
    DF2003 is offline Banned Boofus
    Join Date
    Jul 2003
    Posts
    1,699

    no

    nope but ill bump this for you.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •